Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On interpolation to a given analytic function by analytic functions of minimum norm


Authors: J. P. Evans and J. L. Walsh
Journal: Trans. Amer. Math. Soc. 79 (1955), 158-172
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0069274-0
MathSciNet review: 0069274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, Mathematical Surveys, No. 5, New York, 1950. MR 0038439 (12:402a)
  • [2] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [3] P. R. Garabedian, The classes $ {L_p}$ and conformal mapping, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 392-415. MR 0039072 (12:492a)
  • [4] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Mat. Palermo vol. 24 (1907) pp. 371-402.
  • [5] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 20, 1935. MR 0218588 (36:1672b)
  • [6] -, On interpolation and approximation by functions analytic and bounded in a given region, Proc. Nat. Acad. Sci. U.S.A. vol. 24 (1938) pp. 477-486.
  • [7] -, On interpolation by functions analytic and bounded in a given region, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 46-65.
  • [8] -, Overconvergence, degree of convergence, and zeros of sequences of analytic functions, Duke Math. J. vol. 13 (1946) pp. 195-234. MR 0017797 (8:201e)
  • [9] -, The location of critical points of analytic and harmonic functions, Amer. Math. Soc. Colloquium Publications, vol. 34, 1950. MR 0037350 (12:249d)
  • [10] J. L. Walsh and Philip Davis, Interpolation and orthonormal systems, Journal d'Analyse Mathématique vol. 2 (1952) pp. 1-28. MR 0066461 (16:580a)
  • [11] J. L. Walsh and E. N. Nilson, On functions analytic in a region: approximatìon in the sense of least $ p$th powers, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 239-258. MR 0028956 (10:524c)
  • [12] J. L. Walsh, An interpolation problem for harmonic functions, Amer. J. Math. vol. 76 (1954) pp. 259-272. MR 0066510 (16:588g)
  • [13] J. L. Walsh and J. P. Evans, Note on the distribution of zeros of extremal polynomials, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 332-337. MR 0062273 (15:954b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0069274-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society